# SDR SIMA20121118009

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 35,231 hours, 29,340 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4284 THE CREW REPORTED VISUAL FUEL LEAK STREAMING FROM LEFT WING NEAR ROOT FROM HINGES OF THE SPOILER (UPPER SIDE OF WING) AND FROM INBOARD AND OUTBOARD FLAPS.  VISUAL CONFIRMATION OF 1800 LBS IMBALANCE IN FLIGHT.  REPORTS OF FUEL STREAMING HEAVIER DURING CLIMB AND LESS DURING DESCENT.  THE CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO ROC.  FUEL LEAK EMERGENCY CHECKLIST WAS PERFROMED AND AN OVERWEIGHT LANDING CHECK LIST WAS PERFORMED BEFORE ARRIVAL INTO ROC.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  LANDING EMERGENCY AT 44100 LBS AT A RATE OF 200 FPM AT TOUCHDOWN AND FELT SMOOTH.  SMELL OF FUEL CONFIRMED EVEN AFTER PARKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED LEFT WING FUEL TANK FLAPPER AT RIB 19 IAW EMB 145 AMM 28-11-04.  NO DEFECTS NOTED (SEE ITEM NR 4 BELOW) FUELED AIRCRAFT TO 11000+LBS AND TAXIED.  NO FUEL LEAKS NOTED.  VISUALLY INSPECTED ALL FUEL TANK PANELS AND FUEL CAP NO LEAKS NOTED.  ONLY FLUID NOTED ON REAR OF LEFT WING WAS FOUND TO BE WATER CONDENSATION AND DE-ICE FLUID.
